For any type of physical problem.
2 posts • Page 1 of 1
First of all I just wanted to say thanks to everyone who helped me with the last problem I posted on this site; everyone here is so friendly and helpful and I for one really appreciate it and hope to be of help whenever I can be. Ok here goes: I took a (nervous!) 3-month break from being on any contraceptive pill, and two weeks ago or so I started back on a pill as I could not take the worry any more about getting pregnant again (we are super fertile!) so I started on Microlite (my doctor said it's a lighter pill; I was on Marviol aka Marvelon before). I had been ill but had been to homoeopath who had fixed me up (they're great!) but now I am feeling AWFUL again, and no idea why. I feel exhausted, run-down, and am getting headaches. No energy. Ok I have toddler-twins and that is tiring (no joke!!) but usually -- when on top form -- I am full of energy and do lots of exercise, eat healthily, sleep well. Now since a couple of days ago I have been feeling awful and so tired, headachey and run-down, a bit sick. Do you think it could be related to the new pill I am taking? Even though it's a low-dose pill? Or am I just fishing for a reason that I am feeling run-down? I also have thrush at the moment, which I am taking acidophilus for. Any ideas?
- Long Term Lodger
- Posts: 3928
- Joined: Fri Feb 08, 2008 3:24 pm
- Gender: Female
- Location: England
You could be feeling run down generally OR it could be to do with your pill. Give the doctors a call and see what they have to say.
A hug is a great gift, one size fits all.